# SDR 2014FA0000664

- Difficulty date: November 19, 2014
- Submitted: November 19, 2014
- Operation: General aviation
- Aircraft: N30JC
- Make and model: Agusta A109S
- Aircraft serial: 22102
- Aircraft time: 1,410 hours, 2,640 cycles
- Engine: Pwc PW207C
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Crossbeam
- Part number: 1090704981
- Condition: Chafed
- Location: Nr 2 Engine Deck
- Part time: 1,410 hours, 2,640 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 50 HR, 30 DAY VISUAL INSPECTION, TECH NOTICED RESIDUE ON CROSSMEMBER UNDER NR 2 ENGINE DECK.  ON FURTHER INSPECTION, FOUND WEAR HOLE IN NR 2 ENGINE DECK FOUND TO BE CHAFED THROUGH BY ENGINE FIRE SUPPRESSANT DISTRIBUTION TUBE.
